# SDR 99ZZZX2971

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78MC
- Make and model: Lear 35A
- Aircraft serial: 117
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

THE AIRCRAFT WAS EN ROUTE TO PICK UP PASSENGERS IN SARASOTA, FL PASSING THROUGH 41,000 FEET HEADING FOR 43,000 FEET, THE LEFT ENGINE FLAMED OUT.  PILOT'S DESCENDED TO 25,000 FEET AND RELIT THE ENGINE ACCORDING TO CHECKLIST PROCEDURES.  ACFT WAS LANDED WITHOUT INCIDENT.  MECHANIC REMOVED COWLINGS AND INSPECTED ENGINE.  NO DISCREPANCIES NOTED AND THE ENGINE WAS GROUND RUN TO CHECK PERFORMANCE.  FINDING ALL PERFORMANCE PARAMETERS NORMAL, ACFT WAS FLOWN BACK TO HOME BASE AT 33,000 FEET WITHOUT FURTHER INCIDENT.
